# SDR USAA2012012300029

- Difficulty date: January 22, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 57,348 hours, 37,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SEAT 13C EXIT SIGN BROKEN.  MAINTENANCE ADJUSTED EXIT LIGHT SIGN AS NEEDED.  OK FOR SERVICE.
